# SDR 95ZZZX6355

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt Nlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN-BACK.  WHILE CLIMBING TO 20,000 FEET OUT OF BOGOTA, LOST CABIN PRESSURE AND WAS UNABLE TO CONTROL CABIN CLIMB.  RETURNED TO BOGOTA.  REINSTALLED AND SAFETIED CLAMP TO AIR DISTRIBUTION DUCT IN RIGHT NOSE WHEELWELL TUNNEL.  SYSTEM OPS CHECKED NORMAL.
